# SDR AALA202110148167

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,272 hours, 10,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unlatched
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L SLIDE BUSTLE LATCH WON'T LATCH. SECURED 3L SLIDE BUSTLE LATCH PER AMM 25-66-06.
